MathSciNet Relay Station
MathSciNet bibliographic data
MR356232 (50 #8703) 60J05 (62E15)
Cameron, Murray A. A note on functions of Markov processes with an application to a sequence of $\chi \sp{2}$ statistics. J. Appl. Probability 10 (1973), 895–900.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement